# SDR SWAA2017020611690

- Difficulty date: January 31, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 72,041 hours, 57,854 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Mechanism
- Part number: 6545166
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR INBOARD AFT TAB MECHANISM BEARING CRACKED.  R&R MECHANISM IAW AMM & EA.
